# SDR ASOA2015032612459

- Difficulty date: February 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK ACCESS HOLE FOR PANEL 650CB HAS AN INDICATION ON LANDING SURFACE 65 PERCENT FULL SCREEN HEIGHT.  AREA MARKED ON ACFT.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV L.
